# SDR DALA2019011900463

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 56,941 hours, 18,616 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Condition: Malfunctioned
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5809 ON CLIMB OUT OF SEA NOTICED LEFT WINDOW (CAPT) ELECTRICALTERMINAL GLOWING RED WITH LIGHT ELECTRICAL SMELL. TURNED OFF LEFT FWD WINDOW HEAT AND SMELL AND GLOWING TERMINAL EXTINGUISHED. CORRECTIVE ACTION: REMOVED NR 1 LEFT WINDOW & REPLACED WIRE D3326 A-AC PER WDM 30-41-11. TERMINATED WIRE WDM 30-41-11. REPLACED NR 1 LEFT WINDOW REF AMM 56-11, ACCOMPLISHED ALL 3 TORQUES & APPLIED SEALANT. WIRE HOOK UPS & OPS CK GOOD. AMM 30-41. (4980996)
